# SDR CALA2011031500139

- Difficulty date: November 17, 2010
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348124
- Part serial: 1606
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 FLAP TRACK AFT ATTACH POINT EMITTING RUST.  CORRECTED 11/10/2010 HOU 66274 INSTALLED NEW SERVICEABLE NR 7 FLAP TRACK; REF AMM 27-51-49-404-006.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1441858 S/N OFF 01606 TRACK, FLAP, O/B OFF 24-5753-9-9001 1606 ON 24-5753-9-9001 3585.
